# SDR P5CA0601472

- Difficulty date: April 8, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 115,845 hours, 22,071 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Warning Flag
- Condition: False Indication
- Location: Instrument Panel
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT CREW ADVISED F/O'S AIRSPEED IND HAS FLAG IN VIEW.  CYCLED POWER, ALL OPS AND IND CHECK OK ATA 34-13-00.  ALSO CLEANED CONNECTOR PINS.
